thumbnail

On the superfamily Darwinuloidacea, the type species of Darwinuloidea Mandelstam, 1956, and on the status of Cheikella Sohn and Morris, 1963 (Ostracoda)

Journal of Paleontology

By:
,

Links

  • The Publications Warehouse does not have links to digital versions of this publication at this time
  • Download citation as: RIS

Abstract

[No abstract available]

Additional Publication Details

Publication type:
Article
Publication Subtype:
Journal Article
Title:
On the superfamily Darwinuloidacea, the type species of Darwinuloidea Mandelstam, 1956, and on the status of Cheikella Sohn and Morris, 1963 (Ostracoda)
Series title:
Journal of Paleontology
Volume
73
Issue:
1
Year Published:
1999
Language:
English
Larger Work Type:
Article
Larger Work Subtype:
Journal Article
Larger Work Title:
Journal of Paleontology
First page:
159
Last page:
160
Number of Pages:
2